# SDR SWAA2024100329483

- Difficulty date: August 22, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 65,870 hours, 39,201 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242CF FWD L/E DELAMINATED<[01] ENTRY ON ERROR SHOULD READ: FLOOR PANEL 242CF WAS RECEIVED AND WILL BE INSTALLED ON TASK CARD TTG8Q00UWZHV.;[02] STEP 1 ENTRY ON ERROR SHOULD READ: FLOOR PANEL 242CF WAS RECEIVED AND WILL BE INSTALLED ON TASK CARD TTG8Q00UWZHV.;[03] VERIFIED CORRECTIVE ACTION.
